MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK; SET, BLOOD TRANSFUSION

BAXTER HEALTHCARE CORPORATION INTERLINK; SET, BLOOD TRANSFUSION
Model Number 2C6700
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3/d10: the event occurred in september 2025.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tubing of an interlink straight type blood set separated from the drip chamber.The set was spiked into the blood bag (rbc) and hung.While priming the drip chamber, the intravenous (iv) tubing separated from the drip chamber, causing blood to pour freely from both the chamber and the bag until it could be re-spiked with new sterile blood tubing.

Brand Name
INTERLINK
Common Device Name
SET, BLOOD TRANSFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23780412
Report Number1416980-2025-06032
Device Sequence Number10105598
Product Code BRZ
UDI-Device Identifier00085412068152
UDI-Public(01)00085412068152(10)R24J19024
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K993120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2C6700
Device Catalogue Number2C6700
Device Lot NumberR24J19024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLOOD BAG (RBC); IV POLE; IV POWER SHELF; IV PUMPS
Patient SexUnknown